# SDR USAA920081798

- Difficulty date: September 22, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-18 CHECK, NR 6132091, CRACKED WEB, BS 178, LBL 15, WL 234.  REPAIRED WEB, BS 178, LBL 15, WL 234 IAW B737SRM 53-10-08-2R9, FIG 201.  (K)
